Boots Migraine Pain Relief 342mg Tablets - 12 Tablets

£2.59
12 UNI | £0.22 per 1UNI
6444733

Targeted pain relief. Rapid, effective relief from migraine. Easy to swallow
See details below, always read the label.
Suitable for: Adults and children 12 years and over
Active ingredients: Ibuprofen

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

Collect 8 Boots Advantage Card points with this purchase

Arrow Product details

For the relief of migraine and headaches, as well as rheumatic or muscular pain, backache, nerve pain, dental pain, period pain and fever.

This medicine also relieves the symptoms of cold and flu.

Suitable for

Adults and children 12 years and over

 

Age restriction

You must be at least 16 years old topurchase this product

How to use

Please read all of the enclosed leaflet for full instructions.


Check the foil is not broken before use. If it is do not take that tablet
 

Age How many to take How often to take
Adults, the elderly and adolescents between 12 and 18 years One to two Every 4 hours if you need to, Don't take more than 6 tablets in 24 hours



Take the lowest amount for the shortest possible time to relieve your symptoms.

Swallow each tablet with water.

Do not give to children under 12 years.

Do not take more medicine than the label tells you to.

If symptoms worsen at any time talk to your doctor.

Hazards and Cautions

Before you take this medicine

Do not take:

  • If you have a stomach ulcer, perforation or bleeding of the stomach, or have had one in the past
  • If you have had perforation or a bleeding stomach after taking a non-steroidal anti-inflammatory medicine
  • If you are allergic to ibuprofen or any other ingredients of the product, aspirin or other non-steroidal anti-inflammatory medicine
  • If you are taking aspirin with a daily dose above 75 mg, or other non-steroidal anti-inflammatory medicines
  • If you are pregnant and in the last 3 months of pregnancy

Talk to your pharmacist or doctor:

If you have, or have ever had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver or kidney failure or bowel problems

If you smoke

If you are pregnant, and in the first 6 months of pregnancy

Keep out of the sight and reach of children

Storage

Do not store above 25°C

Use by the date on the end flap of the carton


Precautions

This is a medicine;

  • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

Active ingredients

Ibuprofen

Ingredients

Active ingredients: Each film-coated tablet contains Ibuprofen 200 mg (as Ibuprofen Lysine 342 mg).

Also contains: Crospovidone, Copovidone, Microcrystalline Cellulose, Magnesium Stearate, Opadry II White (contains Polyvinyl Alcohol, Titanium Dioxide E171, Macrogol and Talc)

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
£4.95 - Available 7 days a week on orders placed before 10pm. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout. Next day delivery is not available on medicines, these are shown with the green pharmacy cross symbol.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.